Thread: Prozac
View Single Post
  (#1 (permalink)) Old
Michael~ Offline
Member
Welcome me, I'm new!
*
 
Michael~'s Avatar
 
Name: Michael
Age: 25
Gender: Male
Location: Wisconsin

Posts: 25
Join Date: August 7th 2010

Prozac - January 2nd 2012, 02:25 AM

I've been taking Prozac for 4 days now, and I have been noticing a difference. I realize it may just be a placebo effect, but I'm not sure. I feel like I can focus my thoughts better and not dwell on my sadness as much. However, I am having some side effects. One is that for the past few days I have been waking up about an hour our an hour and a half earlier than I would plan to. This seems to be getting better gradually, though. The other side effect is that it is more difficult for me to climax than before. Significantly more difficult. I still have some drive to masturbate, but it takes me so much longer to orgasm. I know this is a common side effect, though. I just want to know if these side effects go away once I take it long enough. If anyone has taken this med or others like it and have similar experiences, I'd appreciate hearing from you.